American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A68) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Alan J. Lee. Sampling theorems for nonstationary random processes . Trans. Amer. Math. Soc. 242 (1978) 225-241. MR 0482995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James D. McCall. A multiplier theorem for Fourier transforms . Trans. Amer. Math. Soc. 189 (1974) 359-369. MR 0409829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Burton Randol. The asymptotic behavior of a Fourier transform and the localization property for eigenfunction expansions for some partial differential operators . Trans. Amer. Math. Soc. 168 (1972) 265-271. MR 0296600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1